MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30022W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx des was used to treat the lad.Approximately 5.5 months post procedure patient suffered fatigue and dizziness.The patient died one day later.The investigator and sponsor assessed the event as not related to the index device and unlikely to the anti-platelet medication.
 
Additional Manufacturer Narrative
Additional information: ae term change to possible mi.Date of death changed to (b)(6) 2019.Death classified as non sudden cardiac death.It was reported that the patient may have suffered an mi prior to presenting to the er (unknown vessel).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the site assessed the event as unlikely to be related to the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the patient suffered a sudden cardiac death.The site assessed the event as not related to the anti-platelet medication.The sponsor assessed the event as possibly related to the device and not related to the anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated the death as a cardiac death.Cec adjudicated the mi as a non-q-wave mi (vessel unknown), 3rd udmi spontaneous, cass site 990 - indeterminate; nstemi by source documentation.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudicated an mi occurred (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8944078
Report Number9612164-2019-03638
Device Sequence Number16682054
Product Code NIQ
UDI-Device Identifier00643169602526
UDI-Public00643169602526
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2020
Device Model NumberRONYX30022W
Device Catalogue NumberRONYX30022W
Device Lot Number0009073234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer09/03/2019
10/22/2019
11/02/2019
01/11/2020
02/11/2020
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date09/20/2019
10/29/2019
11/20/2019
02/03/2020
03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Disability;
Patient Age71 YR
Patient Weight73